Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had D&C for light prolonged bleeding. Having bleeding after 2 weeks. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
I had D&C for light prolonged bleeding 6 weeks ago. Dr said he scraped aggressively, got some muscle in sample and scraped fibroid in uterine wall to see if he could make it scar?? He said everything looked okay 2 weeks ago and my period was going to start and should clean my uterus out. Still having gushes of blood and lots of clots. Is this normal? Can't see my gyno until next week! I'm scared he made it worse and I'll need a hysterectomy or I'm going to get anemic again! He's talking hysterectomy, Lupron, Depo or Mirena because he says it's hormone related. This is NOT just hormone related. I have Never experienced anything like this and I know it's something to do with this procedure! I had it to take care of light bleeding and now it's ten times worse!!!
Posted Thu, 13 Jun 2013 in Women's Health
Answered by Dr. Rakhi Tayal 25 minutes later
Thanks for posting your query.
The excessive bleeding that you are having now could be due to the fibroid you have or the excessive scraping during D&C or endometrial hyperplasia.
The management of this condition would require treatment with progesterone to stabilize the endometrium and reduce bleeding along with hemostatic agents like ethamsylate or tranexaemic acid.
You need to consult your OB-GYN to initiate the proper therapy.
Meanwhile start taking iron supplements to combat excessive blood loss from your body.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor